# SDR AALA202009309019

- Difficulty date: September 28, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N924NN
- Make and model: Boeing 737823
- Aircraft serial: 33486
- Aircraft time: 23,171 hours, 9,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Seat 22c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  PASSENGER SEAT 22C MOUNTED ESCAPE PATH LIGHT IS LOOSE.  SECURED SEAT 22C ESCAPE PATH LIGHT.  OPERATIONS CHECK GOOD, PER AMM 33-51-11.
